# SDR W6JA20181112028

- Difficulty date: November 12, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N4818C
- Make and model: Gulstm GIV
- Aircraft serial: 1385
- Aircraft time: 6,729 hours, 3,538 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Condition: Out Of Position
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LIFTOFF FROM KVNY NOTED LEFT MAIN GEAR DID NOT RETRACT. CYCLED GEAR BACK DOWN AND SECOND RETRACTION ATTEMPT FAILED AGAIN. EXTENDED MAIN LANDING GEAR AND HAD NORMAL OPERATION WITH ALL THREE GREENS INDICATED, FLYING BY TOWER TO CONFIRM ALL LANDING GEAR EXTENDED. PERFORMED NORMAL LANDING OF AIRCRAFT. MAINTENANCE FOUND LT MAIN UPLOCK HOOK IN THE INCORRECT POSITION UPON VISUAL INSPECTION OF THE LT MAIN GEAR AREA. COMPLIED WITH A RESET THE LT MAIN GEAR SEQUENCING VALVE. PERFORMED FUNCTIONAL CHECK OF LANDING GEAR, CYCLING 10 TIMES WITH NO DISCREPANCIES. LANDING GEAR OPERATIONAL CHECK GOOD, WORK PERFORMED IN ACCORDANCE WITH AMM 32-00-00
